Skip to Main content Skip to Navigation
Journal articles

Control of a network of magnetic ellipsoidal samples

Abstract : In this work,we present a mathematical study of stability and controllability of one-dimensional network of ferromagnetic particles. The control is the magnetic field generated by a dipole whose position and whose amplitude can be selected. The evolution of the magnetic field in the network of particules is described by the Landau-Lifschitz equation. First, we model a network of ellipsoidal shape ferromagnetic particles. Then, we prove the stability of relevant configurations and discuss the controllability by the means of the external magnetic field induced by the magnetic dipole. Finally some numerical results illustrate the stability and the controllability results.
Document type :
Journal articles
Complete list of metadata

Cited literature [15 references]  Display  Hide  Download
Contributor : Stéphane Labbé Connect in order to contact the contributor
Submitted on : Tuesday, October 26, 2010 - 12:57:51 PM
Last modification on : Saturday, December 4, 2021 - 3:42:08 AM
Long-term archiving on: : Friday, October 26, 2012 - 12:21:51 PM


Files produced by the author(s)



Shruti Agarwal, Gilles Carbou, Stéphane Labbé, Christophe Prieur. Control of a network of magnetic ellipsoidal samples. Mathematical Control and Related Fields, AIMS, 2011, 1 (2), pp.129-147. ⟨10.3934/mcrf.2011.1.129⟩. ⟨hal-00529694⟩



Record views


Files downloads